# SDR WRLA96001

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2760 · Drag Control System
- Part: Act Arm Bolt
- Part number: NAS6404U20
- Condition: Missing
- Location: Spoiler Act
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, FLIGHT CREW WAS PERFORMING FLIGHT CONTROL CHECK.  LEFT INBOARD SPOILER WOULD NOT INDICATE 'FULL-UP' ON TEST.  FLIGHT CREW ELECTED TO RETURN TO GATE FOR CORRECTIVE ACTION.  AIRCRAFT RETURN TO GATE WITHOUT FURTHER INCIDENT.  MAINTENACNE TROUBLE SHOOTING NOTING SPOILER POSITION TRANSMITTER DISCONNECTED FROM ACTUATOR ARM (BOLT MISSING P/N NAS6404U20).  POSITION TRANSMITTER REINSTALLED.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  INSPECTED MD-11 FLEET, FOUND NO OTHER INCIDENT OF THIS TYPE.  NO PREVIOUS HISTORY OF THIS TYPE.  UNABLE TO DETERMINE IF FASTENER WAS IMPROPERLY INSTALLED.  NO FURTHER ACTION TAKEN.  (M)
